MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE
Model Number 8225277
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the probe was used, but no waveform appeared on the nim screen.The product was replaced with a new one to continue to be used.There was no patient injury.
 
Additional Manufacturer Narrative
H3 - evaluation of the returned device was not completed at the time of this report.A follow up report will be sent when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis found that the probe and handle were returned in a plastic sleeve (non-original packaging).Upon return, the probe was inserted into the handle.No traces of contamination or damage were observed on either the probe or the handle.Electrical resistance of the complete handle assembly was measured at 0.29 ohms, which is within specification (less than 0.3 ohms).The device was connected to a nim system and tested using a 1.0 ma stimulation current and a 100 ¿v threshold.When stimulated with a patient simulator, the system consistently delivered 1.0 ma and produced a waveform and event tone greater than 200 ¿v.No anomalies or functional issues were identified during analysis of the returned device.The complaint was not confirmed, no out of specification condition was observed.H6: previous codes b21, c21 and d16 are not applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24829056
Report Number9612501-2026-01037
Device Sequence Number13317021
Product Code ETN
UDI-Device Identifier00763000040758
UDI-Public(01)00763000040758(17)310221(10)0225375206
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8225277
Device Catalogue Number8225277
Device Lot Number0225375206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown